# SDR VNAA0203030

- Difficulty date: March 18, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 15,945 hours, 20,294 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW ABORTED THE TAKEOFF AFTER RECEIVING A LEFT ALTERNATOR  AND LEFT AC VOLTAGE FAIL WARNING MESSAGE.  THE FLIGHT CREW RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED AND FERRIED THE AIRCRAFT TO CAK AND THEN DAY FOR FURTHER MAINTENANCE INVESTIGATION.  THE WIRING HARNESS WAS FOUND TO HAVE AN INTERNAL SHORT AND MAINTENANCE REPAIRED THE WIRE HARNESS IN ACCORDANCE WITH DORNIER SPECIAL PROBLEM REPORT A19753.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RELEASED FOR SERVICE.
